# SDR DLM90080023

- Difficulty date: January 9, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 33,958 hours, 18,128 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578521
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, A CRACK WAS FOUND IN THE HORIZONTAL STABILIZER RT UPPER AFT SKIN PANEL.  THE SKIN PANEL WAS REPLACED PER ER/A INSTRUCTIONS.
